Spektraltheorie linearer Differentialoperatoren.

K Friedrichs

Jahresbericht der Deutschen Mathematiker-Vereinigung (1935)

  • Volume: 45, page 181-193
  • ISSN: 0012-0456; 1869-7135

How to cite


Friedrichs, K. "Spektraltheorie linearer Differentialoperatoren.." Jahresbericht der Deutschen Mathematiker-Vereinigung 45 (1935): 181-193. <http://eudml.org/doc/146082>.

author = {Friedrichs, K},
journal = {Jahresbericht der Deutschen Mathematiker-Vereinigung},
keywords = {Integral equations, functional analysis, etc.},
language = {eng},
pages = {181-193},
title = {Spektraltheorie linearer Differentialoperatoren.},
url = {http://eudml.org/doc/146082},
volume = {45},
year = {1935},

AU - Friedrichs, K
TI - Spektraltheorie linearer Differentialoperatoren.
JO - Jahresbericht der Deutschen Mathematiker-Vereinigung
PY - 1935
VL - 45
SP - 181
EP - 193
LA - eng
KW - Integral equations, functional analysis, etc.
UR - http://eudml.org/doc/146082
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.